It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I got off the Depo shot in August because of all of the weird side effects and because I found out that it could potentially cause an early chemical miscarriage. Well my periods started back almost immediately but now they last for a month or two months at a time! Does anyone know how to regulate them when this happens? I don't want to take anymore hormonal forms of birth control. Someone said to take 4 ibuprophen every 8 hours until it stopped. I tried that and it did seem to slow it down but then when I quit taking the ibuprophen it came back heavy again. Any suggestions would help. Thanks!
I'm probably an exception, but I was on depo for five years and I LOVED it. I had no side effects and no periods. It has been almost a year since I have been off the shot, and I didn't have a period until I went on the pill. I think depo does different stuff to different people, but maybe try a pill for just one pack and see if that doesn't help.





All times are GMT -7. The time now is 04:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!